MathSciNet Relay Station
MathSciNet bibliographic data
MR1149294 (93d:65101) 65N30 (65N15 65N35)
Swann, Howard On the use of Lagrange multipliers in domain decomposition for solving elliptic problems. Math. Comp. 60 (1993), no. 201, 49–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement